In this paper we consider three lattices with cells represented in Fig. 1, 3 and 5 and we determine the probability that a random segment of constant length intersects a side of lattice

Caristi G., Pettineo M., & Stoka M. (2016). A laplace type problem for three lattices with non-convex cell. THE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS, 9(1), 75-82 [10.22436/jnsa.009.01.07].

A laplace type problem for three lattices with non-convex cell

Pettineo M.;
2016

Abstract

In this paper we consider three lattices with cells represented in Fig. 1, 3 and 5 and we determine the probability that a random segment of constant length intersects a side of lattice
Settore MAT/03 - Geometria
Settore MAT/05 - Analisi Matematica
Caristi G., Pettineo M., & Stoka M. (2016). A laplace type problem for three lattices with non-convex cell. THE JOURNAL OF NONLINEAR SCIENCES AND ITS APPLICATIONS, 9(1), 75-82 [10.22436/jnsa.009.01.07].
File in questo prodotto:
File Dimensione Formato  
Vol9_Iss1_75--82_A_Laplace_type_problem_for_three_la.pdf

accesso aperto

Tipologia: Versione Editoriale
Dimensione 2.62 MB
Formato Adobe PDF
2.62 MB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/493674
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 1
social impact